Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Bismarck, ND

July 4, 2015Burke County, Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 3:09 PM CDT for Burke County, Divide County, Williams County, North Dakota. It was in force for 66 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 3:09 PM CDT (20:09 UTC)
Expired
Jul 4, 2015, 4:15 PM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Burke County, ND, Divide County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 182 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:15 PM CDTHAIL 1.757 Nw Crosby, NDHAIL STARTED AT 315 PM CDT AND IS ONGOING AT THE TIME OF CALL. HEAVY RAIN AND ESIMATED WIND GUSTS OVER 50 MPH.
Jul 4, 3:35 PM CDTHAIL 3Crosby, NDPOSTED ON TWITTER
Jul 4, 3:42 PM CDTHAIL 15 E Crosby, NDHAIL BEGAN AROUND 335 AND WAS ONGOING AT THE TIME OF CALL.
Jul 4, 3:42 PM CDTHAIL 15 E Crosby, NDHAIL BEGAN AROUND 335 PM CDT AND WAS ONGOING AT THE TIME OF CALL.
Jul 4, 3:42 PM CDTHAIL 1.755 E Crosby, NDHAIL BEGAN AROUND 335 PM CDT AND WAS ONGOING AT THE TIME OF CALL.
Jul 4, 3:42 PM CDTHAIL 1.755 E Crosby, NDHAIL BEGAN AROUND 335 PM CDT AND WAS ONGOING AT THE TIME OF CALL. UPDATED HAIL SIZE. RECEIVED A PIC OF 1.75 INCH HAIL.
Jul 4, 3:45 PM CDTHAIL 1Crosby, NDHAIL STARTED AT 335 PM AND ENDED AT 345 PM CDT
Jul 4, 3:45 PM CDTHAIL 2.75Crosby, NDPOSTED ON TWITTER.
Jul 4, 3:47 PM CDTHAIL 1.5Crosby, NDPOSTED ON FACEBOOK
Jul 4, 4:14 PM CDTHAIL 1.55 Sw Noonan, NDHAIL LASTED FROM 345 PM CDT TO 4 PM CDT .
Jul 4, 4:14 PM CDTHAIL 1.55 Sw Noonan, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 2:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
2702 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS53 KBIS 042009
SVRBIS
NDC013-023-105-042115-
/O.NEW.KBIS.SV.W.0085.150704T2009Z-150704T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
309 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BURKE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 415 PM CDT

* AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  ANTELOPE...OR 14 MILES EAST OF PLENTYWOOD...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GRENORA AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLACKTAIL LAKE...CORINTH...LARSON...APPAM...MCGREGOR...HANKS...
AMBROSE...ZAHL AND HAMLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10267 4871 10271 4854 10288 4830 10318
      4839 10371 4850 10405 4884 10404 4900 10370
TIME...MOT...LOC 2009Z 292DEG 23KT 4873 10425 

HAIL...1.25IN
WIND...60MPH
 
$$

JONES
4 follow-up statements
092 
WWUS53 KBIS 042033
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
333 PM CDT SAT JUL 4 2015

NDC013-023-105-042115-
/O.CON.KBIS.SV.W.0085.000000T0000Z-150704T2115Z/
BURKE ND-WILLIAMS ND-DIVIDE ND-
333 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BURKE...NORTHERN WILLIAMS AND DIVIDE COUNTIES...

AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSBY...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZED HAIL 7 
         MILES NORTHWEST OF CROSBY. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NOONAN AROUND 355 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLACKTAIL LAKE...CORINTH...LARSON...APPAM...MCGREGOR...HANKS...
AMBROSE...ZAHL AND HAMLET.

ADDITIONAL STRONG TO SEVERE STORMS WERE LOCATED OVER WESTERN DIVIDE 
COUNTY. THESE STORMS WERE MOVING SOUTHEAST AROUND 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10267 4871 10271 4854 10288 4830 10318
      4839 10371 4855 10405 4867 10404 4879 10404
      4900 10359
TIME...MOT...LOC 2031Z 293DEG 29KT 4892 10330 

HAIL...1.75IN
WIND...60MPH
 
$$

JONES
671 
WWUS53 KBIS 042042
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT SAT JUL 4 2015

NDC013-023-105-042115-
/O.CON.KBIS.SV.W.0085.000000T0000Z-150704T2115Z/
BURKE ND-WILLIAMS ND-DIVIDE ND-
342 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BURKE...NORTHEASTERN WILLIAMS AND EASTERN DIVIDE
COUNTIES...

AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSBY...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NOONAN AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MCGREGOR...CORINTH...LARSON...HAMLET AND APPAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10267 4871 10271 4854 10288 4830 10318
      4849 10363 4875 10364 4900 10334
TIME...MOT...LOC 2042Z 292DEG 23KT 4889 10320 

HAIL...1.25IN
WIND...60MPH
 
$$

JONES
309 
WWUS53 KBIS 042049
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT SAT JUL 4 2015

NDC013-023-105-042115-
/O.CON.KBIS.SV.W.0085.000000T0000Z-150704T2115Z/
BURKE ND-WILLIAMS ND-DIVIDE ND-
349 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BURKE...NORTHEASTERN WILLIAMS AND EASTERN DIVIDE
COUNTIES...

AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOONAN...OR 10
MILES SOUTHEAST OF CROSBY...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN BURKE...NORTHEASTERN WILLIAMS AND EASTERN DIVIDE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...MCGREGOR...CORINTH...LARSON AND
HAMLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10267 4871 10271 4854 10288 4840 10305
      4862 10355 4878 10351 4900 10318
TIME...MOT...LOC 2048Z 293DEG 29KT 4885 10308 

HAIL...1.25IN
WIND...60MPH
 
$$

JONES
089 
WWUS53 KBIS 042106
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
406 PM CDT SAT JUL 4 2015

NDC013-023-105-042115-
/O.CON.KBIS.SV.W.0085.000000T0000Z-150704T2115Z/
BURKE ND-WILLIAMS ND-DIVIDE ND-
406 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BURKE...NORTHEASTERN WILLIAMS AND SOUTHEASTERN DIVIDE
COUNTIES...

AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WILDROSE...OR 21 MILES SOUTH OF CROSBY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NOONAN...WILDROSE...HAMLET...CORINTH...LARSON AND
MCGREGOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4871 10271 4854 10288 4840 10305 4857 10344
      4880 10327 4891 10300 4891 10268
TIME...MOT...LOC 2106Z 303DEG 26KT 4860 10331 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:29 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 4, 2:29 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
229 PM CDT SAT JUL 4 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON
AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE
DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD
OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND
TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE
APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE.
INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT
ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING
DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT
AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE
INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT.

EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER
VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE
STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE
SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT.

SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS
WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT
SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH
DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS
AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST
CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL
REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION
SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

MILD AND STORMY WILL CHARACTERIZE THE LONG TERM.

A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS
SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO
DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME
STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA
THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE
ALONG THE TROUGH/FRONT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH
DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK.
TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN
FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES.
THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL
RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE
MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST
FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES
FOR THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 201 PM CDT SAT JUL 4 2015

SMOKE/HAZE HAS ABATED SOMEWHAT TODAY AND WILL BE ABLE TO BE ABLE
TO START OUT ALL TAF SITES WITH P6SM. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN CANADA THIS
AFTERNOON AND DROP SOUTHEAST ACROSS WESTERN AND CENTRAL NORTH
DAKOTA LATE THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS
COULD BE STRONG TO SEVERE LATE THIS AFTERNOON AND THIS EVENING.
ANY STORM WILL HAVE THE POTENTIAL FOR LOCAL MVFR/IFR CEILINGS AND
VSBYS. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
LATE TONIGHT AND SUNDAY MORNING BEHIND THE COLD FRONT. SURFACE
FLOW WILL BECOME NORTHERLY WITH CEILINGS LOWERING TO LOW VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Jul 4, 2:32 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT SAT JUL 4 2015

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ040>045-050745-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TWH/AJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:54 PM CDTSevere Thunderstorm WarningBISWilliams51 min
Jul 4, 4:15 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams45 min
Jul 4, 5:02 PM CDTSpecial Weather StatementBISMountrail43 min
Jul 4, 5:21 PM CDTSpecial Weather StatementBISRenville39 min
Jul 4, 5:27 PM CDTTornado WarningBISMountrail38 min
Jul 4, 5:37 PM CDTSevere Thunderstorm WarningBISBottineau, Renville53 min
Jul 4, 5:48 PM CDTSpecial Weather StatementBISStutsman27 min
Jul 4, 5:53 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail52 min
Jul 4, 6:23 PM CDTSpecial Weather StatementBISStutsman37 min
Jul 4, 6:23 PM CDTSevere Thunderstorm WarningBISBurke, Ward67 min
Jul 4, 6:39 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail, Ward40 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.